Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Egg ruptured after HCG injection. Pain near lower abdomen and back. Will conception occur?

Hi , Im 30yrs Old , n mine is 30 days cycle , last cycle was last month 08.06.2012 and on 14th day my egg got ruptured , post taking HCG injection , then my doctor told me to meet on next month 14 i,e 14.07.2012 So plz explain me , as im very excited to know whether i will conceive or not And aslo im having pain near lower abdomen and back pain (like how we get pain during periods ) Will i get periods or will i get conceive , plz let me know
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  689
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since your folicle has ruptured successfully and you had a successful intercourse as advised by your gynecologist, the chances of pregnancy are there. You need to do a urine test for pregnancy after your periods are overdue.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor